# SDR AALA2019121869041

- Difficulty date: December 15, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 30,817 hours, 12,474 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Odor
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED CABIN ODOR DURING. MAINTENANCE PERFORMED CARD 08L00021001. FOUND BURNT ODOR EMANATING FROM FWD GALLEY OVENS REPLACED BOTH OVENS IAW AMM 25-32-03-401. NO ODOR FOUND FROM APU/PACKS.
